Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Wilmington, OH

June 12, 2022Champaign County, Clark County, Miami County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2022, 7:05 PM EDT for Champaign County, Clark County, Miami County, Ohio. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2022, 7:05 PM EDT (23:05 UTC)
Expired
Jun 12, 2022, 7:45 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, OH, Clark County, OH, Miami County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:25 PM EDTTSTM WND GST 46North Hampton, OHFROM PERSONAL WEATHER STATION.
Jun 12, 7:27 PM EDTTSTM WND DMG1 Sse Dialton, OHSEVERAL REPORTS OF TREES DOWN IN PIKE AND GERMAN TOWNSHIPS. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS51 KILN 122305
SVRILN
OHC021-023-109-122345-
/O.NEW.KILN.SV.W.0113.220612T2305Z-220612T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
705 PM EDT Sun Jun 12 2022

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southwestern Champaign County in west central Ohio...
  Northwestern Clark County in west central Ohio...
  Northeastern Miami County in west central Ohio...

* Until 745 PM EDT.

* At 704 PM EDT, a severe thunderstorm was located near St. Paris,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Springfield, Urbana, New Carlisle, St. Paris, Christiansburg, North
  Hampton, Fletcher, Tremont City, Casstown, Thackery, Westville, 
  Haven View, Millerstown, Terre Haute, Lawrenceville, Dialton and 
  Buck Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4016 8378 3996 8372 3994 8404 4008 8418
      4017 8407
TIME...MOT...LOC 2304Z 293DEG 19KT 4013 8407 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatzos
3 follow-up statements
938 
WWUS51 KILN 122317
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
717 PM EDT Sun Jun 12 2022

OHC021-023-109-122345-
/O.CON.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Champaign OH-Clark OH-Miami OH-
717 PM EDT Sun Jun 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN CHAMPAIGN...NORTHWESTERN CLARK AND EAST CENTRAL
MIAMI COUNTIES...

At 717 PM EDT, a severe thunderstorm was located near New Carlisle,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Springfield, Urbana, New Carlisle, St. Paris, Christiansburg, North
Hampton, Tremont City, Casstown, Thackery, Westville, Haven View, 
Millerstown, Terre Haute, Lawrenceville, Dialton and Buck Creek 
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4016 8378 3996 8372 3994 8404 4005 8413
      4017 8398
TIME...MOT...LOC 2317Z 306DEG 26KT 4002 8396 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatzos
904 
WWUS51 KILN 122323
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
723 PM EDT Sun Jun 12 2022

OHC109-122332-
/O.CAN.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Miami OH-
723 PM EDT Sun Jun 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3996 8372 3994 8404 3995 8405 4006 8403
      4010 8399 4012 8378
TIME...MOT...LOC 2322Z 311DEG 25KT 3999 8392 

$$

OHC021-023-122345-
/O.CON.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Champaign OH-Clark OH-
723 PM EDT Sun Jun 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...

At 722 PM EDT, a severe thunderstorm was located near New Carlisle,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Springfield, New Carlisle, Christiansburg, North Hampton, Tremont 
City, Thackery, Westville, Terre Haute, Lawrenceville, Dialton and 
Buck Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3996 8372 3994 8404 3995 8405 4006 8403
      4010 8399 4012 8378
TIME...MOT...LOC 2322Z 311DEG 25KT 3999 8392 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatzos
356 
WWUS51 KILN 122335
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
735 PM EDT Sun Jun 12 2022

OHC021-023-122345-
/O.EXP.KILN.SV.W.0113.000000T0000Z-220612T2345Z/
Champaign OH-Clark OH-
735 PM EDT Sun Jun 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAMPAIGN AND
NORTHWESTERN CLARK COUNTIES WILL EXPIRE AT 745 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Gusty winds and very heavy rainfall are still expected with this 
thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3996 8372 3994 8404 3995 8405 4006 8403
      4010 8399 4012 8378
TIME...MOT...LOC 2335Z 293DEG 19KT 3997 8385 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:51 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 12, 3:51 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
351 PM EDT Sun Jun 12 2022

.SYNOPSIS...
Weak disturbances moving through an increasingly warm and moist
atmosphere will result in periodic chances of showers and
thunderstorms through Monday night. Heat will build quickly and
Tuesday and Wednesday will see the heat index rise above 100.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
An embedded disturbance will continue to move southeast to the
middle Ohio River Valley this evening. Meanwhile, a weak front
to our north will settle into the region tonight where it will
stall. The combination of these two features will result in the
likelihood of showers and storms across the northern/central
zones, and a chance of showers and storms over the southern
zones. Moderate instability (1000-1500 J/kg MLCAPE) and low end
moderate deep effective shear, will continue to pose an
isolated severe thunderstorm threat. Gusty to damaging winds
are the primary threat. The threat of severe storms should wane
later this evening as the disturbance moves away. For the
overnight hours, it appears the chance of showers/storms will
become more confined to locations along and south of the Ohio
River. Lows will range between 65 and 70.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
An anomalous mid level ridge to our southwest will begin to
build northeast into the Ohio Valley Monday into Monday night.
As this occurs, a warm front will merge with aforementioned
stall out boundary, pivoting north/northeast toward the southern
Great Lakes Monday night.

On Monday, uncertainty abounds in terms of convective evolution
and coverage during the day. Some models try to bring an MCV
from Missouri into the middle Ohio Valley where it tries to
develop into an MCS across parts of Kentucky. Confidence is low,
so at this point, a broad brush forecast with chance PoPs
associated with the advancing warm front has been employed.
Given increasing strong to extreme instability with dewpoints
pushing into the lower to mid 70s, along with continued ample
deep layered shear, thunderstorms may become severe with
damaging winds and large hail. Can not rule out isolated heavy
rainfall with pwats around 2 inches. Monday will see the
beginning of a period of very hot and humid weather. Have highs
ranging from the upper 80s northeast to the lower 90s along and
south of the Ohio River. With aforementioned dewpoints, this
will result in heat index values between 95 and 100, highest
over the south. This is just tickling Head Advisory criteria.
Will continue to mention this in the HWO product.

As we head into late Monday into Monday night, models still
show uncertainty in terms how a convectively enhanced
disturbance will propogate from the upper Mississippi River
Valley to the Great Lakes. There has been a general trend in the
models to move the feature a little bit farther north and east
from previous runs. This has been reflected in the latest SPC
SWODY2 Outlook, which now has our northern zones (west central
Ohio into central Ohio) still under a risk for severe storms.
Again, given the strong to extreme instability feeding into this
feature, we will have to monitor later model guidance. In fact,
some models develop a bowing like structure which would result
in a more widespread wind damage threat. Large hail will also be
a threat. Lastly, can not rule out isolated tornadoes given
veering profiles near the warm frontal boundary. These threats
continue in the HWO for the mentioned area. It will be warm and
muggy Monday night with lows only in the lower to mid 70s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
H5 ridge becomes well amplified on Tuesday, with the mean axis
shifting over the Ohio Valley. The top of the ridge will build
far enough northward that no pcpn is expected in our CWA.
However, the main storyline will be the combination of hot and
humid air that's ushered in from the Gulf under this ridge. Both
Tuesday and Wednesday, the combination of surface temps around
the mid-90s and dewpoints in the mid-70s will lead to heat
indicies likely exceeding 100 degrees during the peak of daytime
heating, with some locations observing heat index values
exceeding 105. Based on the consistent trends observed from
models/ensembles, headlines for heat will likely be issued in
the next forecast package or two.

Don't see a great chance for pcpn during the day Wednesday, but
a few ensembles do show the potential for an isolated pop-up,
so went ahead and included a 20% PoP. This will primarily be
dependent upon how quickly the H5 ridge breaks down. Come
Wednesday night, models show the ridge starting to become more
positively tilted and breakdown into Thursday. As this occurs,
an upper level trough will begin to sink further south into the
upper Midwest region. Latest model runs seem to favor a slightly
more progressive breakdown of the ridge with the trough sliding
in sooner, thus leading to higher PoPs on Thursday and
continuing into Thursday night ahead of a surface cold front.
The cold front now begins to enter our fa Thursday night and
likely pushes through our remaining southern counties Friday
morning. This forecast would thus favor drier weather for the
majority of the day on Friday. Behind the cold front, a more
pleasant air mass will settle in for the weekend and provide
more seasonal temperatures and dry weather.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Another embedded disturbance in the northwest flow aloft is
expected to move southeast across the region later this
afternoon into this evening. Meanwhile, a weak front will drop
southeast into the northern forecast area. Weak lift associated
with both these features, along with increasing
moisture/instability, will result in scattered to numerous
showers and thunderstorms. Highest coverage is still expected
north of the Ohio River, or near the northern terminals. Have
placed either VCTS and/or TEMPO TSRA. At least MVFR conditions
can be expected with thunderstorms with the potential for lower
visibilities (at least IFR) in storms with heavy rainfall. Winds
will be from the west/southwest around 10 knots.

For tonight, aforementioned disturbance moves southeast while
the weak front sags into the area and eventually stalls.
Convection should be on a gradual downward trend into terms of
coverage. Models suggest that MVFR conditions may develop near
and north of the stalled out front. Have included this in the
northern terminals.

On Monday, a strong mid level ridge to our southwest will begin
to build northeast into the Ohio Valley. This process will be
associated with a warm front. The warm front and left over weak
boundary should make some north to northeast progress through
the day. Concern for convection remains uncertain still as
various convective allowing models either are dry conditions or
show some spotty activity. There is still a concern of a bigger
convective complex to affect the area Monday night. Latest model
runs suggest that this may stay to our north and east. We will
continue to watch and adjust if needed. MVFR conditions in the
morning should return to VFR by early afternoon outside of any
convection.

OUTLOOK...Thunderstorms possible Monday night and then again
Thursday into Thursday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Clark
AVIATION...Hickman
Hazardous weather outlook, Jun 12, 3:23 PM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
323 PM EDT Sun Jun 12 2022

INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-131930-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Hamilton-Clermont-Brown-Adams-Scioto-
323 PM EDT Sun Jun 12 2022

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

A few strong to severe storms will be possible this afternoon and
evening. Gusty to damaging winds will be the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms on Monday. Some storms may be
severe with damaging winds and large hail.

The combination of heat and humidity will result in heat index
values between 95 and 100 on Monday, between 100 and 105 on Tuesday
and Wednesday, and 95 and 100 on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into this evening and again on
Monday.

INZ050-058-059-OHZ042-051-053-060>064-071>074-080-082-131930-
Wayne-Fayette IN-Union IN-Darke-Miami-Clark-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Warren-Clinton-Ross-Hocking-Highland-Pike-
323 PM EDT Sun Jun 12 2022

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

A few strong to severe storms will be possible this afternoon and
evening. Gusty to damaging winds will be the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms on Monday. Some storms may be
severe with damaging winds and large hail.

The combination of heat and humidity will result in heat index
values between 100 and 105 on Tuesday and Wednesday, and between 95
and 100 on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and again on Monday.

OHZ026-034-035-043>046-052-054>056-065-131930-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign-
Madison-Franklin OH-Licking-Fairfield-
323 PM EDT Sun Jun 12 2022

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...This afternoon and tonight.

A few strong to severe storms will be possible this afternoon and
evening. Gusty to damaging winds will be the primary threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms on Monday. Some storms may be
severe with damaging winds and large hail.

Additional threat for severe storms may evolve Monday night. There
is quite a bit of uncertainty whether these storms will develop into
the area, but if they do, they will have the potential to produce
damaging winds. Large hail and an isolated tornado also cannot be
ruled out.

The combination of heat and humidity will result in heat index
values between 100 and 105 on Tuesday and Wednesday, and between 95
and 100 on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into this evening and again Monday
into Monday night.

In the hours before

Local storm report, Jun 12, 5:56 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT SUN JUN 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HEAVY RAIN       1 NE CELINA             40.56N 84.56W
06/12/2022  M1.47 INCH       MERCER             OH   COCORAHS

            STORM TOTAL IN 30 MINUTES.

&&

JEG
Special weather statement, Jun 12, 6:05 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
605 PM EDT Sun Jun 12 2022

OHZ042-043-051-122230-
Darke OH-Shelby OH-Miami OH-
605 PM EDT Sun Jun 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN SHELBY,
NORTHEASTERN DARKE AND NORTHERN MIAMI COUNTIES THROUGH 630 PM EDT...

At 605 PM EDT, a strong thunderstorm was located over Newport, moving
southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Sidney, Piqua, Versailles, Covington, Newport, Bradford, Hardin,
Webster, Russia, Fletcher, Lockington, Polo, Newbern, Bloomer,
Farrington, Willowdell, Horatio and Houston.

This includes I-75 in Ohio between mile markers 78 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4026 8413 4010 8410 4007 8439 4025 8455
      4033 8442
TIME...MOT...LOC 2205Z 294DEG 21KT 4026 8439

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hatzos
Local storm report, Jun 12, 6:18 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT SUN JUN 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLOOD            1 WSW CELINA            40.55N 84.58W
06/12/2022                   MERCER             OH   PUBLIC

            PHOTO OF SREET FLOODING AT NORTH MILL AND WAYNE STREET
            POSTED TO SOCIAL MEDIA.

&&

JEG
Local storm report, Jun 12, 6:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT SUN JUN 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLOOD            1 WSW CELINA            40.55N 84.58W
06/12/2022                   MERCER             OH   PUBLIC

            PHOTO OF STREET FLOODING AT NORTH MILL AND WAYNE STREET
            POSTED TO SOCIAL MEDIA.

&&

JEG
Special weather statement, Jun 12, 6:35 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
635 PM EDT Sun Jun 12 2022

OHZ043-051-122300-
Shelby OH-Miami OH-
635 PM EDT Sun Jun 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL SHELBY
AND NORTHEASTERN MIAMI COUNTIES THROUGH 700 PM EDT...

At 635 PM EDT, a strong thunderstorm was located near Piqua, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Troy, Piqua, Fletcher, Lockington, Farrington and Polo.

This includes I-75 in Ohio between mile markers 76 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4021 8407 4007 8403 4006 8403 4006 8423
      4017 8436 4026 8433
TIME...MOT...LOC 2235Z 293DEG 19KT 4019 8425

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Hatzos
Special weather statement, Jun 12, 7:00 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
700 PM EDT Sun Jun 12 2022

OHZ051>053-122330-
Champaign OH-Clark OH-Miami OH-
700 PM EDT Sun Jun 12 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
CHAMPAIGN, NORTHWESTERN CLARK AND NORTHEASTERN MIAMI COUNTIES THROUGH
730 PM EDT...

At 659 PM EDT, a strong thunderstorm was located 7 miles west of St.
Paris, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
St. Paris, Christiansburg, North Hampton, Fletcher, Tremont City,
Casstown, Thackery, Westville, Haven View, Millerstown, Terre Haute,
State Route 41 at State Route 235, Lawrenceville and Dialton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4015 8383 3999 8381 3997 8406 4010 8419
      4018 8415
TIME...MOT...LOC 2259Z 293DEG 19KT 4014 8410

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 4:28 PM EDTSpecial Weather StatementILNHocking32 min
Jun 12, 4:36 PM EDTSpecial Weather StatementILNMercer24 min
Jun 12, 4:46 PM EDTSevere Thunderstorm WarningILNMercer44 min
Jun 12, 5:27 PM EDTSpecial Weather StatementILNMercer18 min
Jun 12, 5:46 PM EDTSpecial Weather StatementILNMercer29 min
Jun 12, 6:05 PM EDTSpecial Weather StatementILNMiami25 min
Jun 12, 6:35 PM EDTSpecial Weather StatementILNMiami25 min
Jun 12, 7:00 PM EDTSpecial Weather StatementILNMiami30 min
Jun 12, 7:27 PM EDTSpecial Weather StatementILNClark33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.